Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

hey peeps since i got home from the stats i went to two different derms before finally finding one just today like 10 mins who was willing to give me accutane he suggested it actually and i said yes but i am worried about his approach he said we ll do it for 6 months 40 mg (half my weight ) and when u start clearing we ll start lowering dosage but i was wondering what about the accumulitive dosage that i am supposed to get is he right or should i try to get him to dose it up when its time and all is good ? And yeah second derm gave a tetracycline (tetralysal 300mg) and some other stuff didnt make that much difference this derm said i should wait 2 more weeks cause it reacts with accutane is that right ?

Share this post


Link to post
Share on other sites
40 minutes ago, Riven said:

hey peeps since i got home from the stats i went to two different derms before finally finding one just today like 10 mins who was willing to give me accutane he suggested it actually and i said yes but i am worried about his approach he said we ll do it for 6 months 40 mg (half my weight ) and when u start clearing we ll start lowering dosage but i was wondering what about the accumulitive dosage that i am supposed to get is he right or should i try to get him to dose it up when its time and all is good ? And yeah second derm gave a tetracycline (tetralysal 300mg) and some other stuff didnt make that much difference this derm said i should wait 2 more weeks cause it reacts with accutane is that right ?

Are you aware of all the side effects and do you accept that despite what the doctors are telling you they are not rare. My advice isfor you  to ask yourself if you can live with the permanent side effects if they happen to you,
If the answer to that is yes then at least you know you took an informed risk and you can'r blame anyone 
other than yourself. Just don't make the mistake in thinking these side effects won't happen to you.

If you want to discuss further PM me.

I wish you good luck.

Share this post


Link to post
Share on other sites
14 minutes ago, hatetane said:
Are you aware of all the side effects and do you accept that despite what the doctors are telling you they are not rare. My advice isfor you  to ask yourself if you can live with the permanent side effects if they happen to you,
If the answer to that is yes then at least you know you took an informed risk and you can'r blame anyone 
other than yourself. Just don't make the mistake in thinking these side effects won't happen to you.

If you want to discuss further PM me.

I wish you good luck.
I knw each side effect and i knw what the ones that they classified as rare but if anything happens i can always come off right? And what if nothing happens who knows, but when u say permanent which ones are u talking about Edited by Riven

Share this post


Link to post
Share on other sites
52 minutes ago, Riven said:
I knw each side effect and i knw what the ones that they classified as rare but if anything happens i can always come off right? And what if nothing happens who knows, but when u say permanent which ones are u talking about
They are just trying to scare you off it. Anyone can have life changing effects from any medicine, not just accutane, and yes the serious permanent effects are rare.

if you have come to the conclusion that your acne affects you to the point your on an acne board and you've tried antibiotics..then go for it.

If you didn't Google Accutane you wouldn't of questioned its side effects.

Don't let anyone waver your decision. As above, you can always come off it if it effecting you badly - like minocycline effected me badly.

Share this post


Link to post
Share on other sites
17 minutes ago, jPablo said:
They are just trying to scare you off it. Anyone can have life changing effects from any medicine, not just accutane, and yes the serious permanent effects are rare.

if you have come to the conclusion that your acne affects you to the point your on an acne board and you've tried antibiotics..then go for it.

If you didn't Google Accutane you wouldn't of questioned its side effects.

Don't let anyone waver your decision. As above, you can always come off it if it effecting you badly - like minocycline effected me badly.
I am determined hopefully it will be a good thing 

Share this post


Link to post
Share on other sites
On 5/10/2018 at 10:34 PM, Riven said:
I knw each side effect and i knw what the ones that they classified as rare but if anything happens i can always come off right? And what if nothing happens who knows, but when u say permanent which ones are u talking about
http://www.ema.europa.eu/docs/en_GB/document_library/Periodic_safety_update_single_assessment/2017/08/WC500234071.pdf

Jpablo has it seems an ulterior motive!

What I say makes sense.
I can assure you that it is not as easy as coming of it if something goes wrong.
If you become psychotic do you think you will be in control?
Look on the government website - it states quite clearly that ceasing the medication may not be enough
to resolve the problem.
It also says you should be constantly  monitored  by someone close to you.
If you do get adverse sexual side effects you probably won't recover.
The sexual side effects mostly occur once you finish your accutane course.
Read the report above. Google accutane sexual side effects. Google Rxisk accutane.
Google suicide. Google accutane psychosis.
I can only hope you are older than 18 because the PIL states you should be past puberty.
I hope you are not high in Vit A but no one will check this so in theory it is a risk.

You can make whatever decision you chose - my only motive is to make sure you are informed.
I know from experience that you can't trust you dermatologist on this - they are very ill-informed.

Refer to what I said in my previous post. If you accept that the side effects might be permanent and that they might happen to you but you are still prepared to take the risk  -  then go ahead.

If I am not mistaken @jpablo has not finished his course of accutane yet - he may not even be on it.

Certainly he is not in a position to say it is safe!!
  

Share this post


Link to post
Share on other sites
On 5/13/2018 at 1:54 AM, hatetane said:
http://www.ema.europa.eu/docs/en_GB/document_library/Periodic_safety_update_single_assessment/2017/08/WC500234071.pdf

Jpablo has it seems an ulterior motive!

What I say makes sense.
I can assure you that it is not as easy as coming of it if something goes wrong.
If you become psychotic do you think you will be in control?
Look on the government website - it states quite clearly that ceasing the medication may not be enough
to resolve the problem.
It also says you should be constantly  monitored  by someone close to you.
If you do get adverse sexual side effects you probably won't recover.
The sexual side effects mostly occur once you finish your accutane course.
Read the report above. Google accutane sexual side effects. Google Rxisk accutane.
Google suicide. Google accutane psychosis.
I can only hope you are older than 18 because the PIL states you should be past puberty.
I hope you are not high in Vit A but no one will check this so in theory it is a risk.

You can make whatever decision you chose - my only motive is to make sure you are informed.
I know from experience that you can't trust you dermatologist on this - they are very ill-informed.

Refer to what I said in my previous post. If you accept that the side effects might be permanent and that they might happen to you but you are still prepared to take the risk  -  then go ahead.

If I am not mistaken @jpablo has not finished his course of accutane yet - he may not even be on it.

Certainly he is not in a position to say it is safe!!
  
I’ve read and googled everything about accutane youtube vids all of it, the dermatologist that i am currently seeing is also a faculty professor who goes from time to time to work at  the city’s hospital so i kinda think he knows what he is doing and what he is taliing about or at least i hope so and i am 20 Edited by Riven

Share this post


Link to post
Share on other sites
1 hour ago, Riven said:
I’ve read and googled everything about accutane youtube vids all of it, the dermatologist that i am currently seeing is also a faculty professor who goes from time to time to work at  the city’s hospital so i kinda think he knows what he is doing and what he is taliing about or at least i hope so and i am 20
Prof or not, I would now always listen to the people who took the drug not the ones who prescribe it.

I hope things goes well for you but I really wish I could speak to your parents.

Anyway, good luck

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×